×

zbMATH — the first resource for mathematics

On quasi-equivalence of two variational problems in Hamilton spaces. (English) Zbl 0791.53029
Szenthe, J. (ed.) et al., Differential geometry and its applications. Proceedings of a colloquium, held in Eger, Hungary, August 20-25, 1989, organized by the János Bolyai Mathematical Society. Amsterdam: North- Holland Publishing Company. Colloq. Math. Soc. János Bolyai. 56, 417-433 (1992).
In a previous paper [An. Stiinţ. Univ. Al. I. Cuza Iaşi, Ser. Nova Mat. 35, No. 3, 267-272 (1989; Zbl 0726.49019)] the author studied from a geometric viewpoint the Moor equivalence of two regular Lagrangians. This is turned to an equivalence of two regular Hamiltonians by using the Legendre transformation. The author studies such an equivalence using the geometry of Hamilton spaces developed by the reviewer [Hamilton geometry, Semin. Mec., Univ. Timişoara 3, 54 p. (1987; Zbl 0615.70011)].
For the entire collection see [Zbl 0764.00002].
Reviewer: R.Miron (Iaşi)
MSC:
53B40 Local differential geometry of Finsler spaces and generalizations (areal metrics)
PDF BibTeX Cite